# SDR R61A2020061900533

- Difficulty date: June 16, 2020
- Submitted: June 19, 2020
- Operation: Air carrier
- Aircraft: N418YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000383
- Aircraft time: 17,059 hours, 11,456 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 011580
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 17,059 hours, 11,456 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MIDDLE ZONE EMERGENCY LIGHTS INOP AND AFT ZONE EMERGENCY LIGHTS INOP. R&R FWD LH BATTERY EMERGENCY AND AFT LH BATTERY EMERGENCY IAW AMM 33-50-01.
